Bombieri–Vinogradov type theorems for sparse sets of moduli

Volume 125 / 2006

Stephan Baier, Liangyi Zhao Acta Arithmetica 125 (2006), 187-201 MSC: 11B25, 11L20, 11L40, 11N05, 11N14, 11N32, 11N35, 11N36. DOI: 10.4064/aa125-2-5


  • Stephan BaierDepartment of Mathematics and Statistics
    Queen's University
    99 University Ave.
    Kingston, ON K7L 3N6, Canada
  • Liangyi ZhaoDepartment of Mathematics
    University of Toronto
    40 Saint George Street
    Toronto, ON M5S 2E4, Canada

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image